Limit search to items available for checkout
E-PERIODICAL
Title Journal on mathematics education (Online)
Journal on mathematics education [electronic resource].
Imprint Palembang : Indonesian Mathematical Society

Copies/Volumes

LOCATION CALL # STATUS
 Internet  Electronic journal    AVAILABLE
Description 1 online resource
Note Available only to authorized UTEP users.
Mode of access: World Wide Web.
Description based on: Vol. 1, no. 1 (July 2010); title from journal home page (publishers website, viewed Oct. 9, 2013).
Latest issue consulted: Volume 5. No. 2 (July 2014) (publishers website, Dec. 2, 2014).
Genre Electronic journals.
Periodicals.
Subject Mathematics -- Study and teaching -- Periodicals.
Other Author Indonesian Mathematical Society.
Other Title Print version: Journal on mathematics education 2087-8885
Other Title IndoMS-journal on mathematics education
IndoMS-JME
Indonesian Mathematical Society journal on mathematics education
IndoMS journal on mathematics education